On existence of global solutions of schrödinger equations with subcritical nonlinearity for L{frown} p-initial data

Ryosuke Hyakuna, Masayoshi Tsutsumi

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    We construct a local theory of the Cauchy problem for the nonlinear Schrödinger equations with α ∈ (1, 5) and u 0 ∈ L{frown} p(ℝ) when p lies in an open neighborhood of 2. Moreover we prove the global existence for the initial value problem when p is sufficiently close to 2.

    Original languageEnglish
    Pages (from-to)3905-3920
    Number of pages16
    JournalProceedings of the American Mathematical Society
    Volume140
    Issue number11
    DOIs
    Publication statusPublished - 2012

      Fingerprint

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this